Undiagnosed Symptoms Community
crohns, rheumatic fever, lupus.... and 18. HELP!
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

crohns, rheumatic fever, lupus.... and 18. HELP!

Hello,
I am 18, female, and have been sick for going on six months. It started in December. I woke up and I couldn't move I was in so much pain I had a low grade fever although my skin was incredibly hot to the touch. I had a raised red lattic rash and was incredibly sensitive to heat. I was swollen, in mass amounts of pain, tired, just generally in pain.
Now I am still dealing with joint pain every day, swollen fingers, feet, wrists, everything. Symptoms all start around 3 p.m. Beginning with a rash which varies from spotted to everywhere. Mainly on hands, legs, and forearms.
I choose not to take pain medication because of personal reasons, and have seen two doctors that have given up. I was also diagnosed with fibrocystic breast disease a week ago. Remember, I am 18!!!! I have had many tests done and so far, lupus, Rheumatic fever have been ruled out. The only strange result was my Sed rate. please, if you have any input I would greatly and deeply appreciate it.
Thank you
Related Discussions
4 Comments
Blank
Avatar_f_tn
Hi,
Sorry youre having a bad time.
I would say have an IGE blood test for allergies. you say youve been tested for lupus, which when i read your post, it sounds similar to lupus.
You must have had an ANA blood test, to rule out lupus.
I cant say what this is because i cant see the rash, it could be one of numerous conditions, which can cause a rash.
Do you think this could be hives.
Have you had your thyroid and further hormone testing done?
Have yo had any immune system testing, maybe you should look into this,
Have you seen a dermatologist with this rash, maybe you should ask your doctor for a referral . maybe the dermatologist could do further testing, and probably would know what conditions this rash could be linked too.

Take care
Nicola
Blank
Avatar_m_tn
This sounds like a dermatological condition. Do you live somewhere that is usually sunny? Do you use sunbeds?

I think that you may have a sensitiviety to light as this is occuring on the extremities. I had a friend at school that suffered from light sensitivety from around 16. She would always be worse off in the afternoons when the UV levels were at their highest.

Worth looking into. Also without seeing the rash I cannot help much further, good luck!
Blank
Avatar_f_tn
Thank you both for replying. @thyrodian, do you think that an allergie to food or sun could cause these things? I may be able to see an allergy/rheumatologist in the future. My ANA tests came back normal, so that was why lupus was ruled out. The rash is very strange. It varies from heat rash look to a raised measles type look, which I believe is hives. I did notice sensitivity to sun light, I get a heat rash very easily, even when I wake up. Also, I am on birth control. Do you think this could have anything to do with it? Thanks again for the help!!
Blank
Avatar_f_tn
Going to see an allergist -rheumatologist would be a good idea. So make sure you push for this appointment. He might be able to diagnose the medical condition whats causing this problem, or he will refer you to a skin specialist dermatologist, who will be able to treat this.

You dont need a positive ANA to have lupus. There are many lupus sufferers with negative ANA. If you have to have another ANA blood test, a little tip is to go out in the sun before you have it done.

Hives can also occur in thyroid disease. and many auto-immune conditions.

It may be your sensitive to the sun , or this may be an underlying allergy, but either way this needs sorting out , as your quality of life is being affected,

The birth control pill is an hormone, this may be making the condition worse,you could do with getting a full hormone panel done , like thyroid , diabetes, cortisol, estrogen and progesterone,etc,
There might be an hormonal imbalance along the line here too.
Hormonal imbalances can cause skin changes too.
Good luck when you see the rheumy, allergist, and it may be worth taking some photos off when the rash is off its worst for you to take along.
If you need anymore help just give us a shout.
Nicola.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top General Health Answerers
Avatar_f_tn
Blank
mkh9
CA
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ